Dizzy!!!!!!!!!!!!!!!!!!!!

Discussion in 'Cambridge Weight Plan' started by supergran, 14 December 2006 Social URL.

  1. supergran

    supergran Going to do this......

    Diet:
    Exante
    Hi on Day 8 now following 790 plan, but am soooo dizzy and eyes are going blurred(as in migraine) anyone else suffering!!!!
    Still drinking plenty about four litres a day any suggestions:eek:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Gen

    Gen Normal

    Hiya.... just maybe take a few little breaks every now and then??? sit down when you feel a bit dizzy?? I do know that around the time of my period on VLCD I did get dizzy spells but nothing major... keep an eye on it and if it gets worse maybe have a chat with the doc or ur cdc??

    hope you feel better soon

    love

    Gen xxx
     
  4. supergran

    supergran Going to do this......

    Diet:
    Exante
    thanks gen for your reply..................will phone my cdc later
     
  5. DQ

    DQ Queen of the Damned

    Hi June

    Are you spacing out your packs? You may be flushing them through before you get the benefit with the water you're drinking. Take it easy, consider splitting your packs in half, and please get in touch with your CDC later xx
     
  6. mrs tweedy

    mrs tweedy Regular Member

    Diet:
    cambridge
    Hi hun, a lot of people (myself included) have experienced this, I even fainted a couple of times *eeep* and I still didn't get a definitive answer, but luckily the symptoms didn't persist and I am fine now, just wanted to let you know you're not alone it seems to be a v common temporary side effect of the vlcds xx
     
  7. supergran

    supergran Going to do this......

    Diet:
    Exante
    thanks DQ waiting for reply from CDC.............
    have shake for brekkie about 11. thensoup about 4, then have crisps about 8..........................now looking at this.do you think 11-4 is too long.maybe i will try splitting the packs
    thanks for the advice.

    how are you going
     
  8. supergran

    supergran Going to do this......

    Diet:
    Exante
    Thanks Mrs Tweedy............as least i am no alone in the land of dizz, thanks for answeing
     
  9. DQ

    DQ Queen of the Damned

    I try not to go more than 4 hours between packs (apart from when I'm sleeping, lol). If you split them, you can have 6 during the day and see if that helps? xx
     
  10. mrs tweedy

    mrs tweedy Regular Member

    Diet:
    cambridge
    possibly try not cooking that one pack? see if the extra vitamins help? (I know this wont be a popular solution, I used to totally rely on my daily 'pack' of crisps, now I don't bother so much but if I couldn't have my mousse each day I'd go mental)!
     
  11. supergran

    supergran Going to do this......

    Diet:
    Exante
    no crisps i am going dizzy again lol, will try splitting the packs no cooking for a while!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...

Share This Page